# SDR CA140417001

- Difficulty date: April 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 66,028 hours
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEAK AFTER ENGINE START, CRASH FIRE RESCUE CALLED FOR SUPPORT.  APPROXIMATELY 2 LITERS FUEL COVERING APPROXIMATELY 6 SQ FT DRAINED FROM FUEL TANK SUMP DRAIN VALVE.   LEAK WAS BROUGHT UNDER CONTROL BY MAINTENANCE.  THE VALVE TO DRAIN WATER FROM TANK WAS NOT CLOSED PROPERLY, PREVIOUSLY.  OK FOR APU START AND DEPARTURE.
